Preview

Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika

Advanced search

On the absolute convergence of Fourier series of almost periodic functions

Abstract

The paper investigates sufficient conditions for the absolute convergence of trigonometric Fourier series of almost-periodic functions in the sense of Besikovitch in the case when the Fourier exponents have a single limiting point at infinity. A higher-order modulus of continuity is used as a structural characteristic of the function under consideration.

About the Authors

Yu Kh Khasanov and
Russian-Tajik Slavonic University
Tajikistan

Yusufali Khasanovich Khasanov
30 M. Tursunzoda str., Dushanbe, 734025



F. M. Talbakov
Tajik State Pedagogical University named after S. Aenya
Russian Federation

Farkhodzhon Makhmadshevich Talbakov
121 Rudaki str., Dushanbe, 734003



References

1. Besicovich A.S. Almost periodic functions (Cembrige Univ. Press, 1932).

2. Besicovich A.S. Almost periodic and generalized trigonmationric series, Acta Math. 57, 203-292 (1931).

3. Бор Г. Почти периодические функции (М.: Гос. техн.-теоретич. изд-во, 1934).

4. Левитан Б.М. Почти-периодические функции (М.: Гостехиздат, 1953).

5. Бредихина Е.А. Об абсолютной сходимости рядов фурье почти периодических функций, ДАН СССР 179 (5), 1023–1026 (1968).

6. Musielak J. O bezwzglednej zbieznosci czeregow Fouriera pewnych funcji prawie okresowich, Bull. Acad. Polon. Sci. Cl. III 5, 9–17 (1957).

7. Купцов Н.П. Об абсолютной и равномерной сходимости рядов Фурье почти-периодических функций, Матем. сб. 40 (2), 157–178 (1956).

8. Притула Я.Г. Про абсолютну збiжнiсть рядiв Фурье майже периодичных функций, Вiснiк Львiв. ун-ту 137 (5), 72–80 (1971).

9. Джафаров А.С., Мамедов Г.А. Об абсолютной сходимости рядов Фурье почти-периодических функций Безиковича, Изв. АН Азерб. ССCР (5), 8–13 (1983).

10. Хасанов Ю.Х. Об абсолютной сходимости рядов Фурье почти-периодических функций, Матем. заметки 94 (5), 745–756 (2013).

11. Хасанов Ю.Х., Талбаков Ф.М. Об абсолютной сходимости рядов Фурье почти-периодических функций Безиковича, Докл. АН Респ. Тадж. 61 (5), 813–821 (2018).

12. Талбаков Ф.М. Об абсолютной сходимости рядов Фурье почти-периодических функций в равномерной метрике, Докл. АН Респ. Тадж. 63 (5–6), 286–292 (2020).

13. Талбаков Ф.М. Об абсолютной сходимости двойных рядов Фурье почти-периодических функций в равномерной метрике, Изв вузов. Матем. (4), 65–75 (2023).

14. Zygmund A. Trigonometrical series (Warszawa-Lwow, 1935).

15. Стечкин С.Б. Об абсолютной сходимости ортогональных рядов. I, Матем. сб. 29 (1), 225–232 (1951).


Review

For citations:


Khasanov and Yu.Kh., Talbakov F.M. On the absolute convergence of Fourier series of almost periodic functions. Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika. 2024;(4):67-79. (In Russ.)

Views: 40


Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 License.


ISSN 0021-3446 (Print)
ISSN 2076-4626 (Online)